Translator Disclaimer
December 1986 Eichler-Shimura homology and the finite generation of cusp forms by hyperbolic Poincaré series
William M. Goldman, John J. Millson
Duke Math. J. 53(4): 1081-1091 (December 1986). DOI: 10.1215/S0012-7094-86-05353-6
First Page PDF

Sorry, your browser doesn't support embedded PDFs, Download First Page

JOURNAL ARTICLE
11 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.53 • No. 4 • December 1986
Back to Top